Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 106, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 20, 2011, 9:15 PM CDT for Palo Pinto County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 9:15 PM CDT (02:15 UTC)
- Expired
- Jun 20, 2011, 9:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Palo Pinto County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 2415 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
479
WFUS54 KFWD 210215
TORFWD
TXC363-210245-
/O.NEW.KFWD.TO.W.0106.110621T0215Z-110621T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
915 PM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 945 PM CDT
* AT 915 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES WAS 5 MILES SOUTHWEST OF GRAFORD...MOVING EAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
3 MILES SOUTH OF GRAFORD AROUND 920 PM CDT...
3 MILES NORTH OF MINERAL WELLS AROUND 940 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3292 9839 3295 9830 3298 9806 3279 9806
3284 9838
TIME...MOT...LOC 0215Z 269DEG 26KT 3289 9828
$$
85/NH2 follow-up statements
339
WWUS54 KFWD 210232
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
932 PM CDT MON JUN 20 2011
TXC363-210245-
/O.CON.KFWD.TO.W.0106.000000T0000Z-110621T0245Z/
PALO PINTO TX-
932 PM CDT MON JUN 20 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN PALO PINTO COUNTY...
AT 931 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING A
TORNADO. STORM SPOTTERS CONTINUE TO REPORT A LARGE ROTATING WALL
CLOUD WITH THIS STORM. ANOTHER TORNADO MAY FORM AT ANY MOMENT. THIS
SEVERE THUNDERSTORM IS MOVING EAST AT 30 MPH AND WILL BE CAPABLE OF
GOLFBALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE TORNADIC CIRCULATION WILL BE NEAR...
5 MILES NORTH OF MINERAL WELLS AROUND 940 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
&&
LAT...LON 3281 9806 3283 9828 3292 9830 3295 9830
3298 9806
TIME...MOT...LOC 0231Z 264DEG 25KT 3290 9815
$$
92522
WWUS54 KFWD 210239
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
939 PM CDT MON JUN 20 2011
TXC363-210249-
/O.EXP.KFWD.TO.W.0106.000000T0000Z-110621T0245Z/
PALO PINTO TX-
939 PM CDT MON JUN 20 2011
...THE TORNADO WARNING FOR NORTHEASTERN PALO PINTO COUNTY EXPIRES AT
945 PM CDT...
AT 939 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.
LAT...LON 3281 9806 3283 9828 3292 9830 3295 9830
3298 9806
TIME...MOT...LOC 0239Z 264DEG 25KT 3290 9808
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 20, 7:40 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 20, 7:40 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 740 PM CDT MON JUN 20 2011 .UPDATE... WILL ISSUE UPDATE TO REMOVE RED FLAG WARNING AND WIND ADVISORY. WATCH CONTINUES. 84 && .AVIATION... NOW THAT CONVECTION HAS FORMED...LINEAR EXTRAPOLATION AND GUIDANCE BRINGS TSRA LINE ACROSS METROPLEX IN THE 02Z/05Z TIME FRAME WITH MOST LIKELY TIME OF ARRIVAL DFW OF 03Z. HAVE ISSUED AMENDMENTS FOR TEMPO TSRA TO REFLECT THIS. STORMS SHOULD HAVE A COLD POOL BY THEN SO LIGHTNING WILL LIKELY OCCUR BEHIND THE LINE AS WELL AS ALONG IT. ONE WILD CARD THAT MAY FURTHER AFFECT FORECASTS IS THAT HRRR IS FORECASTING REDEVELOPMENT BEHIND THIS LINE. THIS IS NOT SUPPORTED YET BY ALL THE GUIDANCE...BUT SHOULD TRENDS GO THAT WAY TSRA WILL HAVE TO BE EXTENDED FARTHER INTO THE OVERNIGHT HOURS. 84 && .PREV DISCUSSION... /ISSUED 331 PM CDT MON JUN 20 2011/ PRESSURE GRADIENT REMAINS QUITE IMPRESSIVE ACROSS THE AREA AS NORTH TEXAS SITS BETWEEN A FRONTAL SYSTEM EXTENDING FROM THE PLAINS INTO WEST TEXAS...AND A HIGH PRESSURE RIDGE OVER THE NORTHEASTERN GULF OF MEXICO. THIS HAS ALLOWED FOR THE STRONG SOUTH WINDS GUSTING INTO THE 35-40 MPH RANGE. SPEEDS SHOULD DECREASE SOME AS WE APPROACH SUNSET...THEREFORE BOTH THE WIND ADVISORY AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. ALL EYES WILL THEN BE PEELED AND DIRECTED TOWARDS THE NORTHWEST WHERE CONVECTION IS EXPECTED TO HAVE DEVELOPED BY LATE AFTERNOON. THE COMBINATION OF A STRONG UPPER LEVEL TROUGH...THE THE PRESENCE OF A DRYLINE...AND HOT LATE AFTERNOON TEMPERATURES SHOULD ALLOW THIS SCENARIO TO UNFOLD SOMETIME IN THE 4 TO 6 PM TIMEFRAME JUST WEST OF THE CWA. ACTIVITY IS THEN EXPECTED TO SPREAD EAST ACROSS ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA TONIGHT BEFORE WEAKENING SOME DURING THE LATE NIGHT AND EARLY MORNING HOURS. CHANCE FOR SEVERE STORMS WILL BE HIGHEST NORTH OF THE RED RIVER WHERE BEST DYNAMICS WILL BE IN PLACE...HOWEVER SEVERE WEATHER PARAMETERS WILL BE SUFFICIENT ENOUGH FOR AT LEAST A FEW SEVERE STORMS FURTHER S INTO THE NORTHERN COUNTIES. THIS AREA IS INCLUDED IN SPC DAY ONE AND DAY 2 SLIGHT RISK WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. FOCUS SHOULD SHIFT SOUTH AND EAST ALONG WITH INITIAL SHORTWAVE ENERGY TOMORROW MORNING. COLD FRONT WILL THEN MAKE A PUSH INTO THE AREA TUESDAY AS SECOND SHORTWAVE PROPAGATES OVER THE REGION AROUND THE BASE OF MAIN UPPER TROUGH. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM ALONG THIS BOUNDARY DURING THE TUESDAY AFTERNOON HOURS OVER NORTHERN AND CENTRAL COUNTIES. THINKING IS THAT BY WEDNESDAY NIGHT A GOOD PORTION OF NORTH TEXAS WILL GET A GOOD HALF INCH OF RAIN WITH SOME AREAS GETTING UPWARDS OF AN INCH. UPPER LEVEL FLOW BECOMES NORTHWESTERLY BY THURSDAY AS UPPER TROF SHIFTS EAST OVER THE EASTERN U.S. AND HIGH PRESSURE RIDGE BUILDS OVER THE DESERT SOUTHWEST. MODEL GUIDANCE THEN INDICATING A DECENT UPPER IMPULSE MOVING SOUTHEAST ACROSS NORTHEAST TEXAS LATE THURSDAY INTO FRIDAY MORNING. INCLUDED LOW POPS OVER ROUGHLY THE NORTHEASTERN THIRD OF THE CWA DURING THIS TIME. BEYOND THAT IT LOOKS LIKE 500 MB RIDGE WILL ONCE AGAIN BECOME THE DOMINANT FEATURE OVER NORTH TEXAS BRINGING HOT AND DRY WEATHER TO THE REGION IN THE EXTENDED RANGE. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 95 76 95 76 / 30 30 50 20 20 WACO, TX 78 97 76 96 74 / 5 30 50 30 20 PARIS, TX 75 91 74 93 70 / 40 40 50 20 10 DENTON, TX 76 94 72 95 73 / 40 30 50 10 10 MCKINNEY, TX 78 92 73 95 71 / 40 30 50 10 10 DALLAS, TX 77 95 77 95 77 / 30 30 50 20 20 TERRELL, TX 77 94 75 96 73 / 20 30 50 20 20 CORSICANA, TX 76 97 76 96 75 / 10 30 50 30 20 TEMPLE, TX 77 98 75 96 73 / 5 20 40 30 20 MINERAL WELLS, TX 76 97 71 96 72 / 30 30 50 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Jun 20, 3:25 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CDT MON JUN 20 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 325 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH EARLY EVENING. A RED FLAG WARNING IS IN EFFECT FOR AREAS WEST OF A GAINESVILLE TO CORSICANA TO TEMPLE LINE. STRONG SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED THROUGH EARLY EVENING. THE GUSTY WINDS COMBINED WITH LOW AFTERNOON HUMIDITY WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTH TEXAS. THERE IS A CHANCE OF THUNDERSTORMS MAINLY TONIGHT ACROSS THE NORTHERN HALF OF NORTH TEXAS. BEST CHANCES FOR STORMS WILL BE NORTH OF INTERSTATE 20. ANY STORMS THAT DEVELOP COULD BE SEVERE WITH DAMAGING DOWNBURST WINDS AND HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY AND WEDNESDAY. THE BEST CHANCES WILL OCCUR TUESDAY NIGHT. A FEW STORMS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING ACROSS NORTHERN PARTS OF NORTH TEXAS. 92
In the hours before
Local storm report, Jun 20, 8:17 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
817 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 2 E GRAHAM 33.10N 98.57W
06/20/2011 E2.50 INCH YOUNG TX BROADCAST MEDIALocal storm report, Jun 20, 8:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
840 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL LOVING 33.27N 98.52W
06/20/2011 E1.75 INCH YOUNG TX AMATEUR RADIOLocal storm report, Jun 20, 8:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
842 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL ELIASVILLE 32.95N 98.75W
06/20/2011 E1.75 INCH STEPHENS TX PUBLIC
PING PONG AND GOLFBALL SIZE HAIL COVERING GROUNDLocal storm report, Jun 20, 8:47 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TORNADO 2 E ELIASVILLE 32.95N 98.72W
06/20/2011 STEPHENS TX FIRE DEPT/RESCUE
REPORTED BY 2 SPOTTERSLocal storm report, Jun 20, 8:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL BRIDGEPORT 33.22N 97.77W
06/20/2011 M1.25 INCH WISE TX NWS EMPLOYEELocal storm report, Jun 20, 8:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
852 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL RUNAWAY BAY 33.17N 97.87W
06/20/2011 E1.75 INCH WISE TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 57 min |
| Jun 20, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 45 min |
| Jun 20, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 65 min |
| Jun 20, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 39 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 63 min |
| Jun 20, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 60 min |
| Jun 20, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 52 min |
| Jun 20, 8:45 PM CDT | Tornado Warning | FWD | Palo Pinto, Young | 30 min |
| Jun 20, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Jun 20, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 58 min |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise, Young | 62 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 62 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 61 min |
| Jun 20, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 59 min |
| Jun 20, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 60 min |
| Jun 20, 11:13 PM CDT | Special Weather Statement | FWD | Grayson | 62 min |
| Jun 20, 11:20 PM CDT | Special Weather Statement | FWD | Montague | 55 min |
| Jun 20, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 44 min |
| Jun 20, 11:33 PM CDT | Special Weather Statement | FWD | Young | 27 min |
| Jun 20, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 35 min |
| Jun 21, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 49 min |
| Jun 21, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 62 min |
| Jun 21, 12:35 AM CDT | Special Weather Statement | FWD | Jack | 55 min |
| Jun 21, 12:58 AM CDT | Special Weather Statement | FWD | Wise | 62 min |
| Jun 21, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Jack, Wise | 62 min |
| Jun 21, 1:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 55 min |
| Jun 21, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 50 min |
| Jun 21, 2:25 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 20 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 62 min |
| Jun 21, 2:46 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Jun 21, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Jun 21, 3:23 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 3:37 AM CDT | Special Weather Statement | FWD | Fannin, Hunt, Kaufman, Rockwall | 23 min |
| Jun 21, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 38 min |
| Jun 21, 4:03 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 57 min |
| Jun 21, 4:45 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 4:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 40 min |
| Jun 21, 5:01 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Jun 21, 5:42 AM CDT | River Flood Warning | FWD | Dallas | 106 min |
| Jun 21, 5:58 AM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Jun 21, 6:26 AM CDT | Special Weather Statement | FWD | Kaufman | 34 min |
| Jun 21, 6:59 AM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Jun 21, 7:30 AM CDT | Special Weather Statement | FWD | Kaufman | 30 min |
| Jun 21, 7:31 AM CDT | Special Weather Statement | FWD | Van Zandt | 29 min |
| Jun 21, 8:00 AM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
| Jun 21, 8:17 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 58 min |
| Jun 21, 5:15 PM CDT | Special Weather Statement | FWD | Eastland | 30 min |
| Jun 21, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 30 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| Jun 21, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 58 min |
| Jun 21, 6:53 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Jun 21, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 62 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.